# SDR FDEA200901170229

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 89,757 hours, 27,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF KIND OBSERVED LEFT MAIN GEAR RED UNSAFE WITH GEAR HANDLE UP ON BOTH PRIMARY AND SECONDARY INDICATORS RAN QRH, CYCLED GEAR PER CHECKLIST AND GOT GEAR UP AND LOCKED BOTH INDICATORS.  PSEU FAULT REVIEW SENSOR FAULT LEG 01 317075 INTERMITTENT LEFT GEAR UP AND LATCHED A/B SENSOR DISAGREE PROBABLE CAUSE SENSOR/TARGET RIGGING.  RTS OF PSEU PASSES PER MM 31-71-01-2.  PER ADJ/TST MM 32-61-15-5, FAR INDUCTANCE READINGS ARE WITHIN LIMITS FOR LGUPLCHA (4.718) AND LGUPLCHB (4.757).  MORE T/S REQUIRED.
